# SDR HALA2019092400384

- Difficulty date: September 24, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 15,086 hours, 2,304 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: High Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  APU FAULT AUTO SHUTDOWN ON TAXI IN.  REMOVED AND REPLACED APU HIGH OIL TEMP SENSOR PER AMM 49-94-13.  OPS CHECK LEAK CHECK OK.
